# SDR CALA2019020800230

- Difficulty date: February 8, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737924ER
- Aircraft serial: 31643
- Aircraft time: 27,065 hours, 9,512 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Condition: Malfunctioned
- Location: Flap Position
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PER FLT CREW VERBAL, ON APPROACH FLAPS 15 WENT TO 30, NEEDLE SPLIT AT FLAPS 25. PER CHECKLIST FLAP LEVER MOVED TO 15, NEEDLE STAYED SPLIT AT 25.  UPON TAXI IN FLAP INDICATOR MOVED TO 15. SPLIT WAS NO MORE THAN HALF A NEEDLE WIDTH THE ENTIRE TIME. REF FIM 27-51-00-810-826, REPLACED FLAP POS INDICATOR REF MM 27-58-02-400-801, ACCOMPLISHED LAND VERIFY TEST REF MM 22-11-00. TEST PASSED AIRCRAFT IS FULL LAND 3 CAPABLE.
